Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin depressing me?

Posted by Amelia_in_StPaul on June 26, 2009, at 20:30:08

In reply to Re: Klonopin depressing me? Amelia_in_StPaul, posted by zzzz7 on June 25, 2009, at 1:18:16

I would love to! Do you know any good psychiatrists? Because so far I am having s^itty experiences, and I have tried half a dozen psychiatrists. I have asked them to do this; I have asked lots of things and I get the same responses (I'm not a psychiatrist blah blah blah). The good ones are either all full or in private (don't take insurance); I had a private one once, and he was great, but couldn't afford him after awhile.

> Amelia,
> Why don't you add another benzo as you come off the lorazepam? Maybe then you can keep the anxiolytic effects of a benzo and come off the lorazepam more quickly.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amelia_in_StPaul thread:902239